# SDR AALA20110123DFW03

- Difficulty date: January 22, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 64,190 hours, 22,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 19D EPL HAS ONE LAMP INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR SEAT 19D ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
